Home Cancer Expert Q&A Hub Coping With Treatments & Side Effects

Vaginal dryness

Belle39Belle39 Posts: 1

Hi,

I had lobular breast cancer in 2017 and have been taking Anastrozel. Due to it switching off estrogen, I suffer with vaginal drynesd. This has had an impact on my sex life as intercourse is now very painful.

I would be grateful for any advice.

Belle

Best Answers

  • Jan12Jan12 Posts: 3
    Accepted Answer

    Hello @Belle39 ,

    I have also had virginal dryness since I've been on oestrogen-suppressing hormone treatment and I have found the YES range or products (https://www.yesyesyes.org/) very good. All natural and easy to use discretely. Sex isn't perhaps as spontaneous as before but using these products which I read about in a breast cancer book has certainly meant that I could have sex and intimacy without pain. Hoping this might help.

    Warm wishes.😊

Answers

  • LouiseJLouiseJ Posts: 678 mod

    @Belle39

    Good morning Belle,

    Welcome to the community, thank you for sharing part of your story with us, I am sorry to hear you are experiencing such difficulties now since your diagnosis, treatment, and medication.

    I have put a link below that has some useful information that may be of help to you.


    The side effects of cancer and treatments are all too often far reaching and devastating on our lives. Our relationships with loved ones become especially under fire as we have to navigate through how our lives may have changed. I hope that you are able to find something that will help you.

    I hope some of our other members will feel able to share this aspect of their cancer journey too.

    Lou x

  • Blanka_CBlanka_C Posts: 347 Community Admin

    Hi @Belle39,

    Welcome! As Lou said, thank you very much for sharing your story. So sorry to hear you're experiencing this.

    I wanted to share a couple more resources for you to look at.



    Using a gentle moisturiser might help, Ozalys and Evaux have natural, paraben-free products that can help soothe irritation and dryness.

    I also wanted to let you know that we have a lovely oncology nurse on here who might be able to advise you further. Liz @LizzyB73, is this something you can help with? :)

    In the meantime, please do remember this is a very supportive community - feel free to join in any discussion.There's always a pair of ears here to listen.💕

    Keep safe.

    Blanka x

Sign In or Register to comment.